MAUDE Adverse Event Report: NINBO SHENYU MEDICAL EQUIPMENT DRIVE; ROLLATOR

NINBO SHENYU MEDICAL EQUIPMENT DRIVE; ROLLATOR
Model Number R728BL
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Codes Laceration(s) (1946); Vertebral Fracture (4520)
Date of Event 11/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss was notified of several incidents regarding a rollator from the end user.She stated that "the brakes have already had to be fixed 6 times and now they are unrepairable as the wires are coming out." she received a cut on her hand from a frayed cable which was treated with peroxide and a bandage.She continued to use the broken device although she noted the brakes were not functioning properly which resulted in a fall in which she fractured her l7.She has been admitted to the hospital.Drive is currently investigating the incident, including attempting to retrieve the product to inspect it.
 
Event or Problem Description
Drive devilbiss was notified by the end user of several incidents involving a rollator.She stated that "the brakes have already had to be fixed 6 times and now they are unrepairable as the wires are coming out." one of the reportedly frayed cables cut her hand, which she treated with peroxide and a bandage.Thereafter, while continuing to use the broken device, she fell and fractured her l7, and has been admitted to the hospital.Drive is currently investigating the incident, including attempting to retrieve the product to inspect it.We will update this report when additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
NINBO SHENYU MEDICAL EQUIPMENT
west of tanjialing road
yuyao, zhejiang, 31540 8
CH  315408
MDR Report Key13655984
Report Number2438477-2022-00007
Device Sequence Number14029527
Product Code ITJ
UDI-Device Identifier00822383233246
UDI-Public822383233246
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
Report Date (Section F) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR728BL
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/24/2021
Device Age14 MO
Event Location Home
Date Report to Manufacturer03/08/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date03/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight54 KG
Date Report Sent to FDA03/07/2022